# SDR USAA920080502

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 60,182 hours, 37,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 692655
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - CRACKED FORWARD ENTRY DOOR CUT OUT INTERCOSTAL UPPER AND LOWER ATTACH CLIPS, BS 348.20.  REPLACED FORWARD ENTRY DOOR CUT OUT INTERCOSTAL UPPER AND LOWER ATTACH CLIP, BS 348.20 IAW B737 SRM 51-10-02.
